Alert archive / Florida / Tornado Warnings in 2022
Tornado Warning 10, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Jan 16, 2022, 11:13 AM EST for Hendry County, Palm Beach County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 16, 2022, 11:13 AM EST (16:13 UTC)
- Expired
- Jan 16, 2022, 11:45 AM EST
- In force
- 32 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 132 km from the middle of the area, began a volume at 16:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 16, 10:04 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 4.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
460
WFUS52 KMFL 161613
TORMFL
FLC051-099-161645-
/O.NEW.KMFL.TO.W.0010.220116T1613Z-220116T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
1113 AM EST Sun Jan 16 2022
The National Weather Service in Miami has issued a
* Tornado Warning for...
Northeastern Hendry County in southern Florida...
Northwestern Palm Beach County in southeastern Florida...
* Until 1145 AM EST.
* At 1113 AM EST, a severe thunderstorm capable of producing a
tornado was located near Lake Harbor, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lake Harbor around 1125 AM EST.
South Bay around 1130 AM EST.
Belle Glade Camp around 1135 AM EST.
Belle Glade around 1140 AM EST.
Pahokee, Canal Point and Fremd Village-Padgett Island around 1145
AM EST.
Other locations impacted by this tornadic thunderstorm include
Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2671 8048 2656 8092 2670 8102 2681 8084
2679 8082 2687 8074 2694 8063
TIME...MOT...LOC 1613Z 239DEG 31KT 2665 8090
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kelly1 follow-up statement
656
WWUS52 KMFL 161629
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
1129 AM EST Sun Jan 16 2022
FLC051-161639-
/O.CAN.KMFL.TO.W.0010.000000T0000Z-220116T1645Z/
Hendry FL-
1129 AM EST Sun Jan 16 2022
...THE TORNADO WARNING FOR NORTHEASTERN HENDRY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 PM EST for southeastern
Florida.
LAT...LON 2676 8051 2665 8078 2675 8085 2681 8084
2679 8082 2687 8074 2694 8063
TIME...MOT...LOC 1629Z 239DEG 31KT 2672 8077
$$
FLC099-161645-
/O.CON.KMFL.TO.W.0010.000000T0000Z-220116T1645Z/
Palm Beach FL-
1129 AM EST Sun Jan 16 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM EST FOR
NORTHWESTERN PALM BEACH COUNTY...
At 1129 AM EST, a severe thunderstorm capable of producing a tornado
was located near Lake Harbor, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Belle Glade around 1140 AM EST.
Fremd Village-Padgett Island around 1145 AM EST.
Pahokee and Canal Point around 1150 AM EST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2676 8051 2665 8078 2675 8085 2681 8084
2679 8082 2687 8074 2694 8063
TIME...MOT...LOC 1629Z 239DEG 31KT 2672 8077
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KellyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Jan 16, 6:35 AM EST, 4 hours 38 minutes earlier.
Area forecast discussion, Jan 16, 6:35 AM EST, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Miami FL
635 AM EST Sun Jan 16 2022
.UPDATE...
Southerly winds have continued to increase this morning with hi-
res model guidance, including the HRRR showing increased winds
ahead of the approaching cold front. The KAMX VAD wind profile
winds shows 30kt winds just off the surface as well. Therefore, a
wind advisory has been issued for coastal east coast regions
through 4PM EST with frequent wind gust to 35mph. No other changes
to current forecast.
&&
.PREV DISCUSSION... (Issued 623 AM EST Sun Jan 16 2022)
AVIATION(12Z TAFS)...
A cold front with a line of storms will work its way across the
peninsula this morning into the afternoon hours. A strong to
severe storm is possible embedded in the line. Increased and
gusty winds ahead of the line of storms as winds will veer S to SW
to westerly with the frontal passage. Deteriorating conditons
with periods of MVFR/IFR conditions, with TEMPOS for all terminals
for gusty winds. Additional amendments may be needed for any
strong storms that may move over terminals. Gusty winds remain
behind the frontal passage but overall improving conditions this
evening.
PREV DISCUSSION... (Issued 310 AM EST Sun Jan 16 2022)
.SHOWERS AND STORMS EXPECTED THIS AFTERNOON...
DISCUSSION...
Short term (Today through Monday):
A formidable winter storm slicing through the SE CONUS today will
drive a strong cold front through South FL mid-morning through
the early evening hours. Increasing cloudiness and a swiftly
tightening pressure gradient will veer winds from the S/SW at
about 15-20 mph, with gusts as high as 35 mph, and potentially
approaching Wind Advisory criteria. The duration of the gusty
winds is what is tricky at the moment, though will continue to
monitor throughout the morning in case a short-fused Wind Advisory
is needed. Model consensus and forecast soundings show a 30-45 kt
wind profile in the 950-700mb layer, with a deepening LLJ
expanding across South FL over the course of the day, so would not
be surprised if winds are underrepresented today as adequate
mixing is possible.
Conditions are still expected to support a band of locally strong to severe
thunderstorms just ahead of the front during the day today and once again
when the line pushes offshore the east coast and interacts with the warm
Gulf Stream waters. The SPC maintains a Marginal Risk for severe
thunderstorms across all South FL, with the primary convective mode
expected to be a line/band of strong to damaging wind gusts, along with
an embedded QLCS, which could result in a low threat of a brief tornado
or two. A few things to note, however:
1. Antecedent dry conditions across the CWA and adjacent GOMEX and western
Atlantic waters will limit boundary layer moisture recovery, with forecast
dewpoints in the upper-50s to lower-60s.
2. Strongest dynamics and forcing should remain well to the north of the CWA,
which will also limit buoyancy to some degree while keeping the coldest 500mb
temps to the north. With that said, models have trended cooler with forecast
500mb temps across South FL at about -10C to -12C.
3. Forecast soundings forecast strong deep layer sheer, with 0-3km SRH values
in excess of 300 m2/s2 and 0-1km SRH values in excess of 200 m2/s2. This is in
response to rapidly increasing and veering low-level wind profiles.
4. DCAPE is on the lower end at about 500-600 J/kg which is due to the
anticipation of shallow updrafts. With that said, a transient stronger updraft
or two could build enough depth to spawn a strong to damaging wind gust and/or
isolated tornado or two. Furthermore, steering flow of 35-50kt will keep showers
and storms on the move but also ultimately means that it will not take much for
shallow/weak storms to produce a strong to damaging wind gust.
5. Increasing cloud coverage will inhibit significant solar insolation, though
enough sun in the morning hours, especially across the east coast, could
translate to steepening lapse rates by the afternoon.
With the above in mind, the overall coverage of the strong to severe storms will
ultimately depend on buoyancy, though as previously stated, once these storms move
offshore and interact with the warm Gulf Stream waters, increased buoyancy and
instability may give the line of storms another round of oomph.
Switching gears from land-based hazards to coastal/marine hazards for today.
Increasing S/SW winds ahead of the cold front will support deteriorating beach
and marine conditions over portions of the local waters, especially the Gulf
waters. A Coastal Flood Statement is in effect starting at 5 AM this morning
along coastal Collier County as minor coastal flooding is possible today into
Monday due to possible high surf (a High Surf Advisory goes into effect at 7AM)
along with tides running 1 to 3 feet above normal. A high risk of rip currents
is also in effect for all South FL beaches. The Palm beaches also have the
potential for seeing some high surf and decent breakers and thus have a High
Surf Advisory that goes into effect at 7AM.
In the wake of the cold front, blustery NW/N winds will advect a cooler and drier
air mass across South FL as high pressure builds to the north. Given the dry airmass
and influence of the high, fairly benign conditions (outside of hazardous marine
conditions) will prevail Monday with PoPs near zero percent.
High temperatures today are forecast to be in the mid-upper 70s, though will be
quick to drop off tonight as strong CAA in the wake of the front ushers in cooler
and drier conditions. Monday morning lows are forecast to be in the mid-upper 50s
with highs climbing into the upper-60s to lower-70s.
Long term (Monday Night through Saturday):
Tuesday morning lows may be the coldest temperatures of the season
thus far as a reinforcing shot of cooler air punches through the
region. This will support daytime highs in the 60s areawide on
Tuesday, with Tuesday morning lows largely in the 40s areawide
apart from near the immediate coast (with some shot at upper 30s
in the Lake Region). Wednesday morning’s lows will likely be
similar despite a warmer airmass in place, and this is due to
light winds and clear skies across the area, which will promote
maximum radiational cooling.
High pressure just to the north will shift eastward on Wednesday with
the flow veering more SE/S. This will commence a warming and moistening
trend with high temps on Thursday getting back up to a few degrees above
normal (largely upper 70s, low 80s) and overnight lows returning to 50s
interior and 60s near the east coast.
The next frontal system will approach the area late next bringing with it
the next chance for some showers, followed by cooler and drier conditions
again for next weekend.
MARINE...
S/SW winds increasing today ahead of an approaching cold front,
likely increasing to 25-30 knots this morning right ahead of the
front. A period of Gale conditions, with gusts to 40 kt, will be
possible on both the northern Gulf and northern Atlantic waters
today, both in the prefrontal southerly regime and briefly along
and behind the front. Additionally, strong convective gusts from
showers and thunderstorms ahead of the front today are expected.
Winds will stay strong and gusty through Monday, then slowly subside
thereafter through most of next week as high pressure settles into the
area. Seas will also build rapidly today, with seas potentially over 10
feet over the Gulf waters and near 10 feet in the Atlantic through tonight.
Slow subsiding of seas thereafter, but likely staying near 7 feet in the
Atlantic through mid-week due to lingering northerly swell.
BEACHES...
Surf and onshore flow will increase today and tonight along the
Collier County coast, and this could raise water levels enough (1
to 3 feet above normal) to produce minor flooding right along the
coast in the most vulnerable areas, particularly into the Monday
morning high tide cycle (given the full moon on Monday).
Therefore, a Coastal Flood Statement is in effect beginning at 5
AM this morning for coastal Collier County. Otherwise, the rip
current risk will be high at all South FL beaches well into early
next week, then remaining elevated along the Atlantic beaches into
mid-week due to lingering northerly swell.
High surf conditions are possible behind the cold front this
afternoon for the Collier County beaches, and additionally will be
possible this morning ahead of the front over the Palm Beach
County beaches.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 58 72 51 70 / 0 0 0 0
West Kendall 57 73 48 70 / 0 0 0 0
Opa-Locka 57 73 50 70 / 0 0 0 0
Homestead 57 72 49 70 / 0 0 0 0
Fort Lauderdale 57 72 51 70 / 0 0 0 0
N Ft Lauderdale 57 71 50 69 / 0 0 0 0
Pembroke Pines 55 72 48 70 / 0 0 0 0
West Palm Beach 55 70 47 68 / 0 0 0 0
Boca Raton 55 71 49 69 / 0 0 0 0
Naples 60 70 50 69 / 10 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday evening for FLZ069.
High Surf Advisory until 7 PM EST Monday for FLZ069-168.
High Rip Current Risk through Monday morning for FLZ168-172-173.
Wind Advisory until 4 PM EST this afternoon for FLZ168-172-173.
AM...Small Craft Advisory from 1 AM to 10 AM EST Monday for AMZ650-
670.
Gale Warning until 1 AM EST Monday for AMZ650-670.
Small Craft Advisory until 10 AM EST Monday for AMZ630-651-671.
Small Craft Advisory until 7 AM EST Monday for AMZ610.
GM...Small Craft Advisory from 1 AM to 10 AM EST Monday for GMZ656-
676.
Gale Warning until 1 AM EST Monday for GMZ656-676.
Small Craft Advisory until 10 AM EST Monday for GMZ657.
&&
Update/Aviation...Kelly
Today through Monday and Marine...AR
Monday Night through Saturday...Fell
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Jan 16, 4:17 AM EST, 6 hours 56 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 417 AM EST Sun Jan 16 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 170330- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 417 AM EST Sun Jan 16 2022 ...Strong to Severe Storms Possible Today... ...Hazardous Beach and Marine Conditions Today... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip Currents: There is a high risk of rip currents across all South FL beaches. Thunderstorms: Scattered to numerous showers and storms, some of which may be strong to severe. Heavy rainfall, gusty winds, lightning, and an isolated tornado are possible. Waterspouts: A slight risk of waterspouts over all South FL local waters. Tornadoes: An isolated tornado or two is possible across South FL. Marine: Elevated winds and seas ahead of an approaching cold front will result in dangerous marine conditions. Gale force wind gusts possible across the Gulf waters and northern Atlantic waters, with Small Craft Advisory conditions elsewhere. Wind: Strong to damaging wind gusts are possible with showers and storms that develop. Outside of showers and storms, breezy conditions will accompany an approaching cold front. Beaches: High surf and breaking waves possible along the Collier County and Palm Beach County beaches today, with a High Surf Advisory in effect. Minor coastal flooding is possible along the Collier County coast, primarily at times surrounding high tide, with a Coastal Flood Statement in effect. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY An elevated risk of rip currents will linger into early next week. There is also the potential for some minor coastal flooding across portions of coastal Collier County on Monday. High surf will also be possible along Collier and Palm Beach County beaches into Monday. Temperatures will be colder early next week in the wake of the cold front, with possible wind chill values on Tuesday morning in the upper 30s around Lake Okeechobee. . SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jan 16, 8:44 AM EST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Miami FL
844 AM EST Sun Jan 16 2022
FLZ066-069-070-161430-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
844 AM EST Sun Jan 16 2022
...Strong thunderstorms will impact portions of western Collier and
western Hendry Counties through 930 AM EST...
At 843 AM EST, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near East Naples to 10 miles southwest of Marco
Island. Movement was northeast at 40 mph.
HAZARD...Funnel clouds and wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Naples, Marco Island, Ave Maria, Golden Gate Estates, Immokalee, Cape
Romano, Belle Meade, Orangetree, Golden Gate, East Naples, Lely
Resort, Copeland, Big Corkscrew Island, Vineyards, Royal Palm
Hammock, Naples Park, Marco Island Airport, Naples Manor, West Toll
Gate On Alligator Alley and North Naples.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.
Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2624 8185 2632 8177 2632 8166 2642 8166
2642 8156 2652 8156 2659 8149 2604 8114
2580 8173 2581 8175 2599 8184
TIME...MOT...LOC 1343Z 213DEG 36KT 2608 8181 2587 8185
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RAGSpecial weather statement, Jan 16, 8:44 AM EST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Miami FL
844 AM EST Sun Jan 16 2022
FLZ063-066-161430-
Hendry FL-Glades FL-
844 AM EST Sun Jan 16 2022
...A strong thunderstorm will impact portions of northwestern Hendry
and Glades Counties through 930 AM EST...
At 843 AM EST, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Labelle, moving northeast at 45 mph.
HAZARD...Funnel clouds and wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Labelle, Moore Haven, Lakeport, Buckhead Ridge, Palmdale, Port La
Belle, Brighton Seminole Reservation, Ortona, Muse and Indian Prairie
Canal Mouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2717 8090 2717 8088 2714 8087 2719 8084
2716 8080 2713 8079 2704 8086 2698 8092
2695 8100 2690 8100 2684 8106 2665 8156
2703 8156 2703 8127 2712 8127 2712 8117
2721 8117 2721 8094
TIME...MOT...LOC 1343Z 229DEG 37KT 2683 8141
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KellySpecial weather statement, Jan 16, 9:28 AM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Miami FL
928 AM EST Sun Jan 16 2022
FLZ063-066-161530-
Hendry FL-Glades FL-
928 AM EST Sun Jan 16 2022
...Strong thunderstorms will impact portions of northern Hendry and
Glades Counties through 1030 AM EST...
At 928 AM EST, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 7 miles northwest of Muse to near Southwest Florida
Airport. Movement was east at 35 mph.
HAZARD...Funnel clouds and wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Labelle, Moore Haven, Lakeport, Buckhead Ridge, Montura, Palmdale,
Felda, Port La Belle, Brighton Seminole Reservation, Devils Garden,
Ortona, Muse, Indian Prairie Canal Mouth, Lake Hicpochee and Keri.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2721 8094 2714 8087 2718 8084 2698 8092
2695 8100 2689 8100 2688 8095 2649 8110
2650 8127 2652 8127 2651 8156 2703 8156
2703 8127 2712 8127 2712 8117 2721 8117
TIME...MOT...LOC 1428Z 261DEG 30KT 2689 8160 2659 8176
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KellyLocal storm report, Jan 16, 9:52 AM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
952 AM EST SUN JAN 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TORNADO NAPLES 26.14N 81.80W
01/16/2022 COLLIER FL PUBLIC
TWITTER VIDEO SHOWED A CONFIRMED TORNADO ON
THE GROUND NEAR THE ARTESIA COMMUNITY IN
NAPLES.
&&
GRLocal storm report, Jan 16, 9:58 AM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
958 AM EST SUN JAN 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG 5 ESE GOLDEN GATE 26.16N 81.63W
01/16/2022 COLLIER FL PUBLIC
SOCIAL MEDIA INDICATED SEMI-TRUCK FLIPPED ON
I-75 NEAR MILE MARKER 96 DUE TO HIGH WINDS
IN THE AREA.
&&
GRThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 2:36 AM EST | Coastal Flood Statement | MFL | Collier | 40 hr |
| Jan 16, 6:29 AM EST | Wind Advisory | MFL | Broward, Miami-Dade, Palm Beach | 8 hr |
| Jan 16, 7:49 AM EST | Special Marine Warning | MFL | 86 min | |
| Jan 16, 8:20 AM EST | Tornado Warning | MFL | Glades, Hendry | 25 min |
| Jan 16, 8:44 AM EST | Special Weather Statement | MFL | Collier | 46 min |
| Jan 16, 8:44 AM EST | Special Weather Statement | MFL | Glades | 46 min |
| Jan 16, 8:54 AM EST | Severe Thunderstorm Warning | MFL | Collier | 36 min |
| Jan 16, 9:06 AM EST | Tornado Warning | MFL | Collier | 24 min |
| Jan 16, 9:06 AM EST | Tornado Warning | MFL | Glades | 24 min |
| Jan 16, 9:09 AM EST | Special Marine Warning | MFL | 96 min | |
| Jan 16, 9:28 AM EST | Special Weather Statement | MFL | Glades, Hendry | 62 min |
| Jan 16, 9:29 AM EST | Severe Thunderstorm Warning | MFL | Collier | 46 min |
| Jan 16, 9:42 AM EST | Tornado Warning | MFL | Collier | 33 min |
| Jan 16, 9:44 AM EST | Tornado Warning | MFL | Collier | 31 min |
| Jan 16, 10:11 AM EST | Severe Thunderstorm Warning | MFL | Collier, Glades, Hendry | 49 min |
| Jan 16, 10:13 AM EST | Severe Thunderstorm Warning | MFL | Collier, Hendry, Monroe | 47 min |
| Jan 16, 10:17 AM EST | Special Marine Warning | MFL | 88 min | |
| Jan 16, 10:19 AM EST | Tornado Warning | MFL | Glades, Hendry | 26 min |
| Jan 16, 10:25 AM EST | Tornado Warning | MFL | Collier, Hendry | 35 min |
| Jan 16, 10:33 AM EST | Tornado Warning | MFL | Collier, Monroe | 27 min |
| Jan 16, 10:37 AM EST | Special Marine Warning | MFL | 53 min | |
| Jan 16, 10:46 AM EST | Special Marine Warning | MFL | 29 min | |
| Jan 16, 10:56 AM EST | Tornado Warning | MFL | Collier, Monroe | 34 min |
| Jan 16, 10:58 AM EST | Severe Thunderstorm Warning | MFL | Broward, Collier, Glades, Hendry, Palm Beach | 62 min |
| Jan 16, 11:20 AM EST | Special Marine Warning | MFL | 55 min | |
| Jan 16, 11:23 AM EST | Tornado Warning | MFL | Broward, Collier, Hendry | 37 min |
| Jan 16, 11:29 AM EST | Special Weather Statement | MFL | Monroe | 31 min |
| Jan 16, 11:37 AM EST | Special Marine Warning | MFL | 53 min | |
| Jan 16, 11:45 AM EST | Tornado Warning | MFL | Palm Beach | 30 min |
| Jan 16, 11:53 AM EST | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Palm Beach | 37 min |
| Jan 16, 11:56 AM EST | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade, Monroe | 34 min |
| Jan 16, 12:14 PM EST | Special Weather Statement | MFL | Martin | 16 min |
| Jan 16, 12:22 PM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 38 min |
| Jan 16, 12:25 PM EST | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jan 16, 12:26 PM EST | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade, Monroe | 49 min |
| Jan 16, 12:28 PM EST | Special Marine Warning | MFL | 78 min | |
| Jan 16, 12:38 PM EST | Special Marine Warning | MFL | 2 hr | |
| Jan 16, 12:55 PM EST | Special Weather Statement | MFL | Broward | 35 min |
| Jan 16, 2:38 PM EST | Special Marine Warning | MFL | 37 min |
Nearby
Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.